Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Toe injury while playing. Now there is swelling with inflammation and pus. Adviced novamox

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
My nail of right toe got hurt while playing. Now a new nail is erupting. In the process of this nail growth, the nail bed is swollen with slight inflammation and pus. The GP has advised Novamox CV 625. Is this ok.
Posted Fri, 19 Apr 2013 in Skin Hair and Nails
Answered by Dr. Mahesh Koregol 13 minutes later

thanks for your query.

When there is toe injury, a new nail generally replaces the old. Meanwhile, the old nail is discoloured and falls of slowly as replaced by new nail.

But if there is too much pus and presence of wound, only antibiotic may not help. You might need to remove the pus and do dressing. Please visit a surgeon for the same.

On the other hand, if the wound or pus is not much, follow your GP's advice and take the antibiotic he has prescribed. Keep the toe clean and wash properly with antiseptic like dettol. Dont let mud cover the wound.

I hope I answered your query. Let me know if you have anymore doubts.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor